# SDR 04FDEA03387

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 37,488 hours, 27,875 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Leaking
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF SYS A QUANTITY WITH LANDING GEAR DOWN AND FLAPS AT 30 DEGREE QTY WENT TO 1.0  GALLONS FOR TEN SECONDS THEN WENT IMMEDIATELY TO 0 GALLONS SYS A PRESSURE WENT TO ZERO WITH LOW PRESSURE LIGHTS IMMEDIATELY FOLLOWING QUANTITY LOSS.  TROUBLESHOT LEAK TO LEFT LANDING GEAR DOOR ACTUATOR.  REMOVED AND REPLACED LEFT LANDING DOOR ACTUATOR I/A/W M/M 32-32-081-4.  CHANGED 'A' SYS HYD RETURN FILTERS I/A/W M/M 29-11-062- 3.  NO CONTAMINATION NOTED.  SERVICED 'A' SYS HYD RESERVOIR I/A/W 12-12-000-2.  OK FOR   SERVICE.
